Half Inverse Problem for the Impulsive Diffusion Operator with Discontinuous Coefficient

Creative Commons License


FILOMAT, vol.30, no.1, pp.157-168, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1601157c
  • Title of Journal : FILOMAT
  • Page Numbers: pp.157-168


The half inverse problem is to construct coefficients of the operator in a whole interval by using one spectrum and potential known in a semi interval. In this paper, by using the Hocstadt-Lieberman and Yang-Zettl's methods we show that if p(x) and q(x) are known on the interval (pi/2; pi), then only one spectrum suffices to determine p (x); q( x) functions and beta, h coefficients on the interval (0; pi) for impulsive diffusion operator with discontinuous coefficient.